RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Molchanov, Stanislav Alekseevich

Statistics Math-Net.Ru
Total publications: 60
Scientific articles: 54
Presentations: 16

Number of views:
This page:3232
Abstract pages:16549
Full texts:5381
References:966
E-mail:
Website: http://math.uncc.edu/~molchanov/

http://www.mathnet.ru/eng/person18045
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:molchanov.stanislav-alekseevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/190494

Publications in Math-Net.Ru
2018
1. M. Grabchak, S. A. Molchanov, “Limit theorems for random exponentials: the bounded support case”, Teor. Veroyatnost. i Primenen., 63:4 (2018),  779–794  mathnet  elib; Theory Probab. Appl., 63:4 (2019), 634–647  isi  scopus
2017
2. Dan Han, Yulia Makarova, Stanislav Molchanov, Elena Yarovaya, “Branching random walks with immigration”, Lecture Notes in Comput. Sci., 10684 (2017),  401–408  mathnet  zmath  scopus
2015
3. A. D. Bendikov, A. A. Grigor'yan, S. A. Molchanov, G. P. Samorodnitsky, “On a class of random perturbations of the hierarchical Laplacian”, Izv. RAN. Ser. Mat., 79:5 (2015),  3–38  mathnet  mathscinet  elib; Izv. Math., 79:5 (2015), 859–893  isi  scopus
2014
4. M. Grabchak, S. A. Molchanov, “Limit theorems and phase transitions for two models of summation of i.i.d. random variables with a parameter”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  340–364  mathnet  mathscinet  elib; Theory Probab. Appl., 59:2 (2015), 222–243  isi  elib  scopus
2013
5. P. G. Grigor'ev, S. A. Molchanov, “On Decoupling of Functions of Normal Vectors. II”, Mat. Zametki, 94:2 (2013),  310–313  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 294–297  isi  elib  scopus
6. S. A. Molchanov, E. B. Yarovaya, “Large deviations for a symmetric branching random walk on a multidimensional lattice”, Tr. Mat. Inst. Steklova, 282 (2013),  195–211  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 282 (2013), 186–201  isi  elib  scopus
2012
7. S. A. Molchanov, E. B. Yarovaya, “Population structure inside the propagation front of a branching random walk with finitely many centers of particle generation”, Dokl. Akad. Nauk, 447:3 (2012),  265–268  mathnet  zmath  elib; Dokl. Math., 86:3 (2012), 787–790
8. S. A. Molchanov, E. B. Yarovaya, “Branching processes with lattice spatial dynamics and a finite set of particle generation centers”, Dokl. Akad. Nauk, 446:3 (2012),  259–262  mathnet  zmath  elib; Dokl. Math., 86:2 (2012), 638–641
9. S. A. Molchanov, E. B. Yarovaya, “Limit theorems for the Green function of the lattice Laplacian under large deviations of the random walk”, Izv. RAN. Ser. Mat., 76:6 (2012),  123–152  mathnet  mathscinet  zmath  elib; Izv. Math., 76:6 (2012), 1190–1217  isi  elib  scopus
10. P. G. Grigor'ev, S. A. Molchanov, “On Decoupling of Functions of Normal Vectors”, Mat. Zametki, 92:3 (2012),  401–409  mathnet  mathscinet  zmath  elib; Math. Notes, 92:3 (2012), 362–368  isi  elib  scopus
2008
11. A. Gordon, J. Holt, A. Laptev, S. Molchanov, “On the Simon–Spencer theorem”, Zh. Mat. Fiz. Anal. Geom., 4:1 (2008),  108–120  mathnet  mathscinet  zmath  isi
1992
12. A. Astrauskas, S. A. Molchanov, “Limit theorems for basic states of the anderson model”, Funktsional. Anal. i Prilozhen., 26:4 (1992),  92–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:4 (1992), 305–307  isi
13. S. A. Molchanov, L. A. Pastur, A. M. Khorunzhii, “Limiting eigenvalue distribution for band random matrices”, TMF, 90:2 (1992),  163–178  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 90:2 (1992), 108–118  isi
1991
14. A. Ya. Gordon, S. A. Molchanov, B. Tsagani, “Spectral theory of one-dimensional Schrödinger operators with strongly fluctuating potentials”, Funktsional. Anal. i Prilozhen., 25:3 (1991),  89–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:3 (1991), 236–238  isi
15. L. V. Bogachev, S. A. Molchanov, L. A. Pastur, “On the level density of random band matrices”, Mat. Zametki, 50:6 (1991),  31–42  mathnet  mathscinet  zmath; Math. Notes, 50:6 (1991), 1232–1242  isi
16. L. V. Berlyand, S. A. Molchanov, “The localization problem for a random elastic continuum with dispersion”, Mat. Zametki, 49:4 (1991),  15–19  mathnet  mathscinet  zmath; Math. Notes, 49:4 (1991), 346–348  isi
17. L. V. Bogachev, S. A. Molchanov, “Mean-field models in the theory of random media. III”, TMF, 87:2 (1991),  254–273  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:2 (1991), 512–526  isi
18. A. V. Bulinskii, S. A. Molchanov, “Asymptotic Gaussian property of the solution of the Burgers equation with random initial data”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  217–235  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 217–236  isi
1990
19. W. Kirsсh, S. A. Molchanov, L. A. Pastur, “One-dimensional Schrödinger operator with unbounded potential: The pure point spectrum”, Funktsional. Anal. i Prilozhen., 24:3 (1990),  14–25  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:3 (1990), 176–186  isi
20. G. A. Derfel', S. A. Molchanov, “On T. Kato's problem regarding bounded solutions of differential-functional equations”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  77–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 67–69  isi
21. G. A. Derfel', S. A. Molchanov, “Spectral methods in the theory of differential-functional equations”, Mat. Zametki, 47:3 (1990),  42–51  mathnet  mathscinet  zmath; Math. Notes, 47:3 (1990), 254–260  isi
22. L. N. Grenkova, S. A. Molchanov, Yu. N. Sudarev, “Structure of spectrum edge for multidimensional Anderson model”, TMF, 85:1 (1990),  32–40  mathnet  mathscinet; Theoret. and Math. Phys., 85:1 (1990), 1033–1039  isi
23. L. V. Bogachev, S. A. Molchanov, “Mean-field models in the theory of random media. II”, TMF, 82:1 (1990),  143–154  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 82:1 (1990), 99–107  isi
24. A. D. Venttsel', S. A. Molchanov, V. N. Tutubalin, “Asymptotic problems in probability theory and the theory of random media”, Teor. Veroyatnost. i Primenen., 35:1 (1990),  27–34  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:1 (1990), 87–93  isi
1989
25. L. V. Bogachev, S. A. Molchanov, “Mean-field models in the theory of random media. I”, TMF, 81:2 (1989),  281–290  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 81:2 (1989), 1207–1214  isi
26. A. V. Marchenko, S. A. Molchanov, L. A. Pastur, “Wave transmission coefficients for one-dimensional random barriers”, TMF, 81:1 (1989),  120–133  mathnet  mathscinet; Theoret. and Math. Phys., 81:1 (1989), 1096–1106  isi
1988
27. L. N. Grenkova, S. A. Molchanov, “Asymptotic behavior of the Lifshits “tails” for random one-dimensional systems”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:2 (1988), 145–147  isi
28. L. N. Grenkova, S. A. Molchanov, “Lifshits asymptotics for one-dimensional stochastic operators”, Mat. Zametki, 44:1 (1988),  38–50  mathnet  mathscinet  zmath; Math. Notes, 44:1 (1988), 508–515  isi
1986
29. M. V. Men'shikov, S. A. Molchanov, A. F. Sidorenko, “Percolation theory and some applications”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 24 (1986),  53–110  mathnet  mathscinet  zmath; J. Soviet Math., 42:4 (1988), 1766–1810
30. S. A. Molchanov, A. K. Stepanov, “Percolation in random fields. III”, TMF, 67:2 (1986),  177–185  mathnet  mathscinet; Theoret. and Math. Phys., 67:2 (1986), 434–439  isi
1985
31. O. A. Veliev, S. A. Molchanov, “Structure of the spectrum of the periodic Schrödinger operator on the Euclidean torus”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 238–240  isi
1984
32. S. A. Molchanov, V. A. Chulaevskii, “Structure of the spectrum of a lacunary-limit-periodic Schrödinger operator”, Funktsional. Anal. i Prilozhen., 18:4 (1984),  90–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:4 (1984), 343–344  isi
33. S. A. Molčanov, V. N. Tutubalin, “A linear model for hydromagnetic dynamo and products of random matrices”, Teor. Veroyatnost. i Primenen., 29:2 (1984),  234–247  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:2 (1985), 231–246  isi
1983
34. M. Yu. Belyaev, N. A. Berestova, S. A. Molchanov, “Limit theorems for branching Markov processes”, Dokl. Akad. Nauk SSSR, 268:5 (1983),  1039–1043  mathnet  mathscinet  zmath
35. R. P. Braginskii, B. V. Gnedenko, S. A. Molchanov, I. B. Peshkov, K. A. Rybnikov, “Mathematical models of aging of polymer insulating materials”, Dokl. Akad. Nauk SSSR, 268:2 (1983),  281–284  mathnet  zmath
36. S. A. Molchanov, A. K. Stepanov, “Percolation in random fields. II”, TMF, 55:3 (1983),  419–430  mathnet  mathscinet; Theoret. and Math. Phys., 55:3 (1983), 592–599  isi
37. S. A. Molchanov, A. K. Stepanov, “Percolation in random fields. I”, TMF, 55:2 (1983),  246–256  mathnet  mathscinet; Theoret. and Math. Phys., 55:2 (1983), 478–484  isi
1982
38. L. N. Grenkova, S. A. Molchanov, Yu. N. Sudarev, “Structure of energy levels and wave functions near the spectrum edge of unidimensional unordered structures”, Dokl. Akad. Nauk SSSR, 263:3 (1982),  576–580  mathnet  mathscinet
39. S. A. Molčanov, A. Ya. Reznikova, “Limit theorems for random partitions”, Teor. Veroyatnost. i Primenen., 27:2 (1982),  296–307  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:2 (1983), 310–323  isi
1979
40. S. A. Molchanov, A. K. Stepanov, “Bursts of a Gaussian field above an elevated level”, Dokl. Akad. Nauk SSSR, 249:2 (1979),  294–297  mathnet  mathscinet  zmath
1978
41. S. A. Molchanov, “The structure of eigenfunctions of one-dimensional unordered structures”, Izv. Akad. Nauk SSSR Ser. Mat., 42:1 (1978),  70–103  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:1 (1978), 69–101
42. L. A. Kalenskii, S. A. Molchanov, “The behaviour of the trajectories of a random walk close to a maximum point, and limit theorems on the group of affine transformations on the line”, Uspekhi Mat. Nauk, 33:1(199) (1978),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 203–204
1977
43. A. N. Varchenko, S. A. Molchanov, “Applications of the method of stationary phase in limit theorems for Markov chains”, Dokl. Akad. Nauk SSSR, 233:1 (1977),  11–14  mathnet  mathscinet  zmath
44. I. Ya. Gol'dsheid, S. A. Molchanov, L. A. Pastur, “A pure point spectrum of the stochastic one-dimensional Schrödinger operator”, Funktsional. Anal. i Prilozhen., 11:1 (1977),  1–10  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:1 (1977), 1–8
1976
45. I. Ya. Gol'shteid, S. A. Molchanov, “On Mott's problem”, Dokl. Akad. Nauk SSSR, 230:4 (1976),  761–764  mathnet  mathscinet  zmath
46. S. A. Molčanov, I. D. Novikov, “Free Gibbs energy in quantum systems”, Tr. Mosk. Mat. Obs., 35 (1976),  77–102  mathnet  mathscinet
1975
47. S. A. Molchanov, Yu. N. Sudarev, “Gibbs states in the spherical model”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  536–539  mathnet  mathscinet  zmath
48. S. A. Molchanov, “Diffusion processes fnd Riemannian geometry”, Uspekhi Mat. Nauk, 30:1(181) (1975),  3–59  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:1 (1975), 1–63
49. S. A. Molchanov, T. L. Nguyen, “On a one-dimensional spin system”, TMF, 25:1 (1975),  60–69  mathnet  mathscinet; Theoret. and Math. Phys., 25:1 (1975), 979–985
1969
50. S. A. Molchanov, E. Ostrovskii, “Symmetric stable processes as traces of degenerate diffusion processes”, Teor. Veroyatnost. i Primenen., 14:1 (1969),  127–130  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:1 (1969), 128–131
1968
51. S. A. Molchanov, “Strongly-Feller's diffusion processes on smooth manifolds”, Teor. Veroyatnost. i Primenen., 13:3 (1968),  493–498  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:3 (1968), 471–475
1967
52. S. A. Molchanov, “The Transmission of a Finite Number of Messages Over a Binary Asymmetric Channel”, Probl. Peredachi Inf., 3:1 (1967),  10–17  mathnet  mathscinet; Problems Inform. Transmission, 3:1 (1967), 7–13
53. S. A. Molchanov, “Martin boundary of the direct product of Markov processes”, Uspekhi Mat. Nauk, 22:2(134) (1967),  125–126  mathnet  mathscinet
54. S. A. Molchanov, “A limit theorem for the ratio of transition probabilities of Markov chains”, Uspekhi Mat. Nauk, 22:2(134) (1967),  124–125  mathnet  mathscinet
55. S. A. Molchanov, “On Martin Boundaries for Invariant Markov Processes on a Solvable Group”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  358–362  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:2 (1967), 310–314
56. S. A. Molchanov, “On Martin Boundaries for the Direct Product of Markov Chains”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  353–358  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:2 (1967), 307–310
1964
57. S. A. Molčanov, “On a Problem in the Theory of Diffusion Processes”, Teor. Veroyatnost. i Primenen., 9:3 (1964),  523–528  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:3 (1964), 472–477

2019
58. Yu. V. Egorov, A. I. Komech, P. A. Kuchment, E. L. Lakshtanov, V. G. Maz'ya, S. A. Molchanov, R. G. Novikov, M. I. Freidlin, “Boris Rufimovich Vainberg (on his 80th birthday)”, Uspekhi Mat. Nauk, 74:1(445) (2019),  189–194  mathnet  elib; Russian Math. Surveys, 74:1 (2019), 181–186  isi
2011
59. S. A. Molchanov, I. M. Sonin, “To the 80th birthday of A. A. Yushkevich”, Teor. Veroyatnost. i Primenen., 56:1 (2011),  203–204  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 56:1 (2012), 176–177  isi
2004
60. S. R. S. Varadhan, A. D. Venttsel', E. B. Dynkin, S. A. Molchanov, S. P. Novikov, Ya. G. Sinai, I. M. Sonin, D. Struk, “Mark Iosifovich Freidlin”, Uspekhi Mat. Nauk, 59:3(357) (2004),  185–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 593–597  isi
1985
61. V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985),  295–307  mathnet
62. S. A. Molchanov, “Book review: H. Hayer «Probability measures on locally compact groups»”, Teor. Veroyatnost. i Primenen., 30:2 (1985),  406–408  mathnet; Theory Probab. Appl., 30:2 (1986), 432–435
1979
63. F. John, J. Leray, S. P. Novikov, A. G. Khovanskii, S. A. Molchanov, N. V. Krylov, B. L. Rozovskii, N. R. Sibgatullin, A. V. Uglanov, S. Yu. Dobrokhotov, V. P. Maslov, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 34:3(207) (1979),  221–226  mathnet

Presentations in Math-Net.Ru
1. Lost mass problem
S. A. Molchanov
Principle Seminar of the Department of Probability Theory, Moscow State University
February 22, 2017 16:45
2. Diffusion of bio-polymers
S. A. Molchanov
Principle Seminar of the Department of Probability Theory, Moscow State University
April 20, 2016 16:45
3. Conditional expectations and the pouring of water from full cups to empty ones
I. Sonin, S. A. Molchanov
Workshop A. Novikov-70 «Stochastic Methods in Finance and Statistics»
December 29, 2015 09:30   
4. Global limit theorems and their applications
S. A. Molchanov
Advances in Stochastic Analysis
September 3, 2014 10:00   
5. Глобальные теоремы и перемежаемость в популяционной динамике
S. A. Molchanov
Principle Seminar of the Department of Probability Theory, Moscow State University
March 5, 2014 16:45
6. Предельные теоремы для сумм независимых, одинаково распределённых случайных величин с урезанными или отброшенными тяжёлыми «хвостами»
S. A. Molchanov
Mathematical Seminar
March 15, 2013   
7. Предельные теоремы для двухпараметрических сумм независимых, одинаково распределённых случайных величин. Фазовые переходы в модели со случайной энергией
S. A. Molchanov
Mathematical Seminar
March 13, 2013   
8. Probability Theory of Molecular Engines
S. A. Molchanov
Dobrushin Mathematics Laboratory Seminar
March 12, 2013 16:00
9. Равномерные предельные теоремы в случае регулярных тяжёлых «хвостов»
S. A. Molchanov
Mathematical Seminar
March 11, 2013   
10. Применение к теории перколяции гауссовских полей. Моделирование финансовых данных с устойчивым распределением. Статистические аспекты
S. A. Molchanov
Mathematical Seminar
March 7, 2013   
11. Основные факты и оценки для полиномов Эрмита–Ито–Вика. Применение к оценке риска для коррелированных факторов
S. A. Molchanov
Mathematical Seminar
March 6, 2013   
12. Риск в мульти-факторной постановке. Полиномы Эрмита–Ито–Вика
S. A. Molchanov
Mathematical Seminar
March 4, 2013   
13. Mathematical problems in the theory of Brownian motors
S. A. Molchanov
Principle Seminar of the Department of Probability Theory, Moscow State University
December 26, 2012 16:45
14. Branching Random Walks with Various Space Dynamics and a Finite Set of Centers for Particle Generation
E. B. Yarovaya, S. A. Molchanov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 16, 2011 16:45
15. Limit theorems for the reaction-diffusion equations with the infinite number of the particles
S. A. Molchanov
Principle Seminar of the Department of Probability Theory, Moscow State University
May 26, 2010 16:45
16. О плотности бесконечномерных локальных мартингалов с бесконечным числом скачков и о приложениях к непараметрическим статистическим выводам для процессов Леви
S. A. Molchanov, Yoichi Nishiyama
Principle Seminar of the Department of Probability Theory, Moscow State University
December 21, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019